Hyperthyroidism

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is fenugreek good for a thyroid patient?

Query: Hi doctor,I am a 23 year old unmarried female. I am suffering from thyroid disorder since three years. I am unable to gain weight. My weight is 42 since seven years. My TSH level is always normal, either 3 or 2 or 4. When I visited my doctor, he said the thyroid function is fine and no need to worr...  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Patients with hypothyroidism usually gain weight. Your issue is weight loss which is seen in hyperthyroidism. As your thyroid TSH is in the normal range,  you can continue the same treatment. For gaining weight, you need to take food which is adequate that is, it should...  Read Full »

My mother is under medication for thyroid and has neck, shoulder pain and tremors. Why?

Query: Hello doctor, This is about my mother she is 50 in age and had been diagnosed with thyroid around two years back after that she started taking medicine Thyroxine Sodium tablet 50mg, and after few months it was in control but that a year again while she was still on thyroid medicine she had started ...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. Well, among thyroid problem, it is the hyperthyroidism that causes tremors, but your mother has hypothyroidism. It could still be due to thyroid medications if the dose is very high. Even in that case, the tremors would be on both sides and not restricted to one side...  Read Full »

Can weight loss, sweating and palpitation be due to hyperthyroidism?

Query: Hello doctor, I am 46 years old male, weighing 67 kg, height 176 cm. Current symptoms are weight loss (lost about 5 kg in one month), feeling hot. Sweating, problems falling asleep, difficulty focusing on one task, forgetfulness, change in bowel habits (experiencing loose motion sometimes), palpita...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. From what you have mentioned and from the reports you have attached (attachment removed to protect patient identity), it appears that you have thyroiditis. Your results show that you have hyperthyroidism but not so bad but your scan results suggest thyroiditis which ...  Read Full »

What causes left-sided headache?

Query: Hi doctor, I have had a left-sided unilateral headache for the last four weeks. The pain varies in place, but it is always centered on my left temporal area. Pain can be on the top of my head, cheek, side of jaw and even chin at times. I have also had momentary ear pain, which is a brief one second ...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Thank you for such a detailed query. Let us break down your symptoms one by one: Regarding left sided temporal headache, broadly it is a little unlikely for a benign tension headache to be unilateral: mostly it is bilateral and band like. My big differential would be ...  Read Full »

I am having bulging eye problem for a year. Please help me.

Query: Hello doctor, I am facing bulging eye problem for a year. I am not able to sleep at night due to watery eyes. I went to the doctor, and he did an MRI and found that my eye muscles have enlarged. He gave the treatment for three months, but there was no benefit. He gave me Solu Medrol 500 mg then 250 ...  Read Full »


Dr. Asif Manzoor

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. The condition you have described is called proptosis. The most common cause of proptosis is thyroid abnormality (hyperthyroidism) and called thyroid eye disease (TED). In this condition, eye muscle gets enlarged due to GAG (glycosaminoglycans) material deposition. This...  Read Full »

Why are my hands and feet cold and sweaty always?

Query: Hello doctor, I am a 30 year old male, who weighs 200 lbs and 6 feet tall. I have been looking for my symptoms after watching a TV show. I know some things are not right with me, and I have been curious to find the cause. It could be one or more problems. Here is what is going on. I have cold hand ...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. Cold and sweaty hands and feet can happen in heart failure, anxiety, hyperthyroidism and shock. Numb feet, which are painful while walking can be due to neuropathy, nerve root compression at lumbosacral spine, or arterial occlusion in legs. The half closed eyelids ...  Read Full »

Can thyroid problem cause excessive hair fall?

Query: Hi doctor, I have thyroid issues for the past three years. I got this when I was pregnant. I am taking Thyronorm 75 mcg tablet for the last three months. Recently, I have done the thyroid test and my T3 and T4 are normal and TSH is very low. It shows less than 0.01. What does it indicate? First, I w...  Read Full »


Dr. Geeta Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. This appears to be due to over treatment or iatrogenic hyperthyroidism. Here is a list of symptoms experienced due to over treatment. They are tachycardia, palpitations, nervousness, tiredness, headache, excitability, sleeplessness, tremors, anxiety and heat intolerance. ...  Read Full »

What are the effects of consuming excess of thyroid pills?

Query: Hi doctor, My sister ate a bottle full of thyroid pills. She feels so weak and nervous every day. And she gets angry and her body temperature is always too warm and I searched the effect of too much of thyroid pills. Her age is 18 what should we do now?  Read Full »


Dr. Ambadi Kumar

Integrative Medicine Specialist, Internal Medicine Physician, Wellness Medicine Specialist

Answer: Hi, Welcome to icliniq.com. Please visit the emergency department of any hospital and get a stomach wash done. The symptoms she is exhibiting is that of hyperthyroidism for which treatment is needed. It will increase heart rate, cause diarrhea, tremors of hand, anxiety, and agitation. Do not waste...  Read Full »

Can you suggest a low dose of something to help with my severe itching complaint?

Query: Hi doctor, My thyroid levels indicate that I have hyperthyroidism and I am so itchy. Itch is my number one complaint. I also have an elevated heart rate, abnormal liver tests, and weight loss. I made an appointment with an endocrinologist. However, I need help now. I am so itchy. Is there a low dos...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Yes, please attach your liver function tests for review.  Read Full »

When will anxiety and weakness return to normal after thyroid blood levels are normal?

Query: Hello doctor, I recently was hyperthyroid due to subacute thyroiditis and being misdiagnosed and given 75 mg of Synthroid on top of it. Became hyperthyroid of course. My blood levels were normal as of five months ago but I still experience anxiety and some muscle weakness. How long does it take that...  Read Full »


Dr. Mashfika N Alam

Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Once your hormone levels have normalized, your symptoms should resolve too. Five months is too long for your symptoms to linger once your thyroid hormones are within the normal range. We need to look at other causes of the symptoms you are experiencing now like muscle w...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.